Pacific Journal of Mathematics

Ranges and inverses of perturbed linear operators.

Seymour Goldberg

Article information

Source
Pacific J. Math., Volume 9, Number 3 (1959), 701-706.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039110

Mathematical Reviews number (MathSciNet)
MR0107820

Zentralblatt MATH identifier
0087.32101

Subjects
Primary: 46.00

Citation

Goldberg, Seymour. Ranges and inverses of perturbed linear operators. Pacific J. Math. 9 (1959), no. 3, 701--706. https://projecteuclid.org/euclid.pjm/1103039110


Export citation

References

  • [1] S. Goldberg, Linear operators and their conjugates, Pacific J. Math., 9 (1959), 69-79.
  • [2] E. R. Lorch, On a calculus of operators in reflexive vector spaces, Trans. Amer. Math Soc, 45 (1939), 217-234.
  • [3] B. Sz. Nagy, On the stability of the index of unbounded lineartransformations, Acta Math. Sci. Hungaricae, 3 (1952), 49-52.
  • [4] R. S. Phillips, The adjoint semi-group, Pacific J. Math., 5 (1955), 269-282.
  • [5] B. Yood, Transformations between Banach Spaces in the uniform topology, Ann. of Math., 50 (1949), 486-503.